# SDR ASAA11510185

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 9,706 hours, 3,001 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND NR 2 ENGINE IDG DPI INDICATOR POPPED.  ACCOMPLISHED IDG FILTER INSPECTION REF M/M 24 11 41 200 801 NO FAULTS FOUND.  REMOVED AND REPLACED BOTH NR 2 ENGINE IDG FILTERS REF M/M 24 11 41 SERVICED IDG REF M/M 12 13 21 OPS AND LEAK CHECKS GOOD.
